Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 21, 2017, 9:15 PM EST for Charlton County, Georgia; Baker County, Nassau County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 9:15 PM EST (02:15 UTC)
- Expired
- Jan 21, 2017, 9:45 PM EST
- In force
- 30 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, FL, Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
791
WUUS52 KJAX 220215
SVRJAX
FLC003-089-GAC049-220245-
/O.NEW.KJAX.SV.W.0010.170122T0215Z-170122T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
915 PM EST SAT JAN 21 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Central Baker County in northeastern Florida...
Northwestern Nassau County in northeastern Florida...
Southeastern Charlton County in southeastern Georgia...
* Until 945 PM EST
* At 914 PM EST, severe thunderstorms were located along a line
extending from 11 miles west of Hilliard to 6 miles west of St.
George to 9 miles southwest of Taylor, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hilliard, Callahan, Taylor, St. George, Kings Ferry and Nassau
Village-Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 8205 3034 8246 3037 8246 3053 8215
3075 8211 3082 8189 3079 8187 3079 8181
3078 8179 3076 8178 3076 8177 3058 8175
TIME...MOT...LOC 0214Z 249DEG 31KT 3069 8212 3053 8215 3038 8244
HAIL...<.75IN
WIND...60MPH
$$
SANDRIK2 follow-up statements
506
WWUS52 KJAX 220233
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
933 PM EST SAT JAN 21 2017
FLC003-089-GAC049-220245-
/O.CON.KJAX.SV.W.0010.000000T0000Z-170122T0245Z/
Baker FL-Nassau FL-Charlton GA-
933 PM EST SAT JAN 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR EAST CENTRAL BAKER...NORTHWESTERN NASSAU AND SOUTHEASTERN
CHARLTON COUNTIES...
At 933 PM EST, severe thunderstorms were located along a line
extending from 6 miles west of Hilliard to near St. George to near
Taylor, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hilliard, Callahan, St. George, Kings Ferry and Nassau
Village-Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 8205 3041 8228 3053 8215 3082 8189
3079 8187 3079 8181 3078 8179 3076 8178
3076 8177 3058 8175
TIME...MOT...LOC 0233Z 249DEG 31KT 3072 8203 3056 8206 3041 8235
HAIL...<.75IN
WIND...60MPH
$$
SANDRIK067
WWUS52 KJAX 220239
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
939 PM EST SAT JAN 21 2017
FLC003-220248-
/O.CAN.KJAX.SV.W.0010.000000T0000Z-170122T0245Z/
Baker FL-
939 PM EST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BAKER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 3040 8207 3042 8216 3053 8215 3082 8189
3079 8187 3079 8181 3078 8179 3076 8178
3076 8177 3058 8175
TIME...MOT...LOC 0238Z 249DEG 31KT 3071 8206 3055 8209 3040 8238
$$
FLC089-GAC049-220245-
/O.CON.KJAX.SV.W.0010.000000T0000Z-170122T0245Z/
Nassau FL-Charlton GA-
939 PM EST SAT JAN 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR NORTHWESTERN NASSAU AND SOUTHEASTERN CHARLTON COUNTIES...
At 938 PM EST, severe thunderstorms were located along a line
extending from 8 miles west of Hilliard to near St. George to near
Taylor, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hilliard, Callahan, St. George and Kings Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3040 8207 3042 8216 3053 8215 3082 8189
3079 8187 3079 8181 3078 8179 3076 8178
3076 8177 3058 8175
TIME...MOT...LOC 0238Z 249DEG 31KT 3071 8206 3055 8209 3040 8238
HAIL...<.75IN
WIND...60MPH
$$
SANDRIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM EST, 23 minutes earlier.
Area forecast discussion, Jan 21, 8:52 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 PM EST Sat Jan 21 2017
...Severe storms possible Sunday...
.UPDATE...This afternoon's squall line weakened when it moved across
the Jax metro area late this afternoon although an outflow produced
a wind gust to 41 mph at the Jax International Airport. There was
lingering non-severe convection that will continue to traverse the I-
10 corridor and move into extreme southeast Ga the next several
hours before fading out after midnight. High-res model (HRRR)
indicating a brief respite from storms after midnight...but more
storms possible by early Sunday morning across the Suwannee Valley
and inland southeast Ga. This activity will spread east across the
remainder of the region Sunday as a developing storm system moves
north of the area and the trailing cold front approaches the area.
SPC continues to have the region in an Enhanced Risk of severe weather
with damaging winds and isolated tornadoes the main concerns.
&&
.AVIATION...Scattered showers with a few embedded storms will
continue to traverse the I-10 corridor this eve bringing ocnl IFR
Vsby from TSR at JAX...VQQ...and CRG til around 03Z. The low level
jet will strengthen overnight, bringing in stratus. MVFR ceilings
are forecast overnight, and then may continue through much of the
day on Sunday. A squall line is forecast to push into the region on
Sunday, possibly near or after the end of the current TAF period.
Winds could gust to 40 mph near the end of the TAF period ahead of
the squall line, with severe gusts along the squall line in the
afternoon.
&&
.MARINE...A strong low level jet will traverse the waters late
tonight into Sunday as a developing storm system moves well north
of the waters. A Small Craft Advisory continues in effect for
the offshore waters and a Gale Watch is in effect for the offshore
waters beginning 21Z on Sunday and continuing through 04Z on Tuesday.
A pre-frontal squall line will move across the waters Sunday afternoon.
Rip Currents: A Moderate Risk is expected for Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 77 52 63 / 80 90 20 10
SSI 64 73 55 65 / 70 90 50 10
JAX 65 80 56 66 / 60 100 40 0
SGJ 66 80 57 68 / 30 100 70 10
GNV 65 79 54 66 / 50 100 50 10
OCF 65 80 56 67 / 30 100 60 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Gale Watch from Sunday afternoon through Monday evening for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory until 4 PM EST Sunday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory from 10 AM Sunday to 10 AM EST Tuesday for
Coastal waters from Altamaha Sound to Fernandina Beach FL
out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
PP/ACS/ARS/CA/WCHazardous weather outlook, Jan 21, 2:28 PM EST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EST SAT JAN 21 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-221930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 228 PM EST SAT JAN 21 2017 ...TORNADO WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA UNTIL 7 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A TORNADO WATCH IS IN EFFECT FOR INLAND PORTIONS OF NORTHEAST GEORGIA UNTIL 7 PM TONIGHT. ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE LATE TONIGHT ACROSS THE SUWANNEE VALLEY AND WESTERN PORTIONS OF SOUTHEAST GEORGIA. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A STRONG COLD FRONT WILL CROSS THE REGION ON SUNDAY. STRONG TO SEVERE STORMS ARE LIKELY ON SUNDAY WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE INCH RANGE ACROSS SOUTHEAST GEORGIA AND THE ONE TO THREE INCH RANGE ACROSS NORTHEAST FLORIDA. A GALE WATCH IS IN EFFECT FOR THE OFFSHORE WATERS SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS FROM SUNDAY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 21, 6:00 PM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 3 W ARGYLE 31.07N 82.70W
01/21/2017 CLINCH GA EMERGENCY MNGR
CLINCH COUNTY EMERGENCY MANAGEMENT REPORTS THAT A SHELTER
WAS BLOWN DOWN ON 2 VEHICLES ALONG LELAND SMITH ROAD.
&&
NELSONLocal storm report, Jan 21, 6:07 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM NON-TSTM WND GST 1 ENE JACKSONVILLE INTL 30.49N 81.69W
01/21/2017 M41 MPH DUVAL FL ASOS
THE WIND GUSTED TO 41 MPH FROM THE NORTHWEST AT THE
OFFICIAL ASOS SITE AS AN OUTFLOW MOVED THROUGH.
&&
PPETERSLocal storm report, Jan 21, 7:04 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM NON-TSTM WND GST 4 W MAYPORT 30.39N 81.48W
01/21/2017 M41 MPH DUVAL FL MESONET
MESONET OBERVATION GUSTS TO 41 MPH
&&
WCORLESSSpecial weather statement, Jan 21, 7:18 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
718 PM EST SAT JAN 21 2017
FLZ020-021-220100-
Hamilton FL-Suwannee FL-
718 PM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND HAMILTON
COUNTIES UNTIL 800 PM EST...
At 718 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of Suwannee River State Park, moving east at 50 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Live Oak, Jasper, White Springs, Suwannee River State Park, Suwannee
Springs, Crossroads, Belmont, Blue Springs and Newburn.
LAT...LON 3060 8279 3060 8273 3053 8271 3053 8273
3051 8271 3034 8268 3032 8272 3033 8272
3032 8274 3032 8279 3026 8280 3026 8324
3031 8321 3035 8321 3035 8319 3039 8317
3041 8318 3042 8322 3046 8322 3049 8324
TIME...MOT...LOC 0018Z 258DEG 42KT 3038 8328
PETERSONLocal storm report, Jan 21, 8:37 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 11 NNE BAXLEY 31.92N 82.28W
01/21/2017 APPLING GA 911 CALL CENTER
TREES AND POWERLINES REPORTED DOWN ON MORRIS LANDING
ROAD. POSSIBLE TORNADO TOUCHDOWN.
0618 PM NON-TSTM WND GST 4 W MAYPORT 30.39N 81.48W
01/21/2017 M45.00 MPH DUVAL FL MESONET
MESONET OBSERVATION HAD A GUST TO 45 MPH AS AN OUTFLOW
BOUNDARY MOVED THROUGH.
0618 PM NON-TSTM WND GST 2 N MAYPORT 30.41N 81.41W
01/21/2017 M46.00 MPH DUVAL FL MESONET
MESONET OBSERVATION REPORTED WIND GUST TO 46 MPH AS
OUTFLOW BOUNDARY MOVED THROUGH.
&&
ASHASHYSpecial weather statement, Jan 21, 8:44 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
844 PM EST SAT JAN 21 2017
FLZ022>024-GAZ150-164-220230-
Baker FL-Inland Nassau FL-Columbia FL-Charlton GA-Ware GA-
844 PM EST SAT JAN 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...NORTHWESTERN NASSAU...SOUTHEASTERN WARE AND
SOUTHEASTERN CHARLTON COUNTIES UNTIL 930 PM EST...
At 844 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Stephen Foster State Park to
12 miles west of Taylor. Movement was east at 35 mph.
Wind gusts of 35 to 50 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Hilliard, Taylor and St. George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3059 8248 3058 8242 3064 8243 3069 8239
3075 8180 3038 8202 3035 8267
TIME...MOT...LOC 0144Z 260DEG 28KT 3064 8232 3042 8250
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:22 PM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 38 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware, Wayne | 45 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:14 PM EST | Tornado Warning | JAX | Camden, Charlton, Glynn | 31 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.